MAUDE Adverse Event Report: Philips North America LLC HeartStart FR3; AED

Philips North America LLC HeartStart FR3; AED
Model Number 861389
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a patient use event, the user is stating the device advised and delivered a shock on a conscious patient.The patient died 24 hours after the patient use event.
 
Event or Problem Description
During a patient use event, the user is stating the device advised and delivered a shock on a conscious patient.There is no known harm to the patient.
 
Additional Manufacturer Narrative
Updated case to reflect that the patient did not survive.Updated reporter information.Updated device information.

Brand Name
HeartStart FR3
Common Device Name
AED
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50134117
Report Number3030677-2026-100829
Device Sequence Number10513971
Product Code MKJ
UDI-Device Identifier00884838049987
UDI-Public(01)00884838049987
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number861389
Device Catalogue Number861388
Device Lot NumberM02454-2229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown